Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 160, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 31, 2012, 5:13 AM CDT for Ellis County, Navarro County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2012, 5:13 AM CDT (10:13 UTC)
- Expired
- May 31, 2012, 6:15 AM CDT
- In force
- 62 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Ellis County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 96 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 451 J/kg
- Mixed-layer CIN
- -374 J/kg
- Mixed-layer LCL
- 2223 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -119 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
921
WUUS54 KFWD 311013
SVRFWD
TXC139-349-311115-
/O.NEW.KFWD.SV.W.0160.120531T1013Z-120531T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
513 AM CDT THU MAY 31 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 615 AM CDT
* AT 513 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES SOUTHEAST OF ITALY...MOVING SOUTHEAST AT
30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BLOOMING GROVE AROUND 525 AM...
ALMA AROUND 530 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3179 9651 3181 9671 3206 9689 3207 9696
3226 9708 3247 9650 3241 9643 3235 9646
3231 9641 3233 9637 3230 9630 3225 9627
3219 9615 3218 9618 3215 9616 3215 9610
3209 9612 3208 9607 3202 9605
TIME...MOT...LOC 1013Z 301DEG 24KT 3212 9682
$$
DUNN3 follow-up statements
855
WWUS54 KFWD 311027
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
527 AM CDT THU MAY 31 2012
TXC139-349-311115-
/O.CON.KFWD.SV.W.0160.000000T0000Z-120531T1115Z/
ELLIS TX-NAVARRO TX-
527 AM CDT THU MAY 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR NAVARRO AND SOUTHERN ELLIS COUNTIES...
AT 527 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 2 MILES NORTH OF BLOOMING GROVE...MOVING SOUTHEAST
AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ALMA AROUND 535 AM CDT...
OAK VALLEY...RETREAT AND CORSICANA AROUND 600 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3179 9651 3181 9671 3207 9689 3207 9696
3226 9708 3241 9666 3240 9656 3231 9641
3233 9637 3230 9630 3225 9627 3219 9616
3218 9618 3215 9616 3215 9610 3209 9612
3208 9607 3202 9606
TIME...MOT...LOC 1027Z 301DEG 24KT 3212 9675
$$
DUNN145
WWUS54 KFWD 311049
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
549 AM CDT THU MAY 31 2012
TXC139-311059-
/O.CAN.KFWD.SV.W.0160.000000T0000Z-120531T1115Z/
ELLIS TX-
549 AM CDT THU MAY 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ELLIS COUNTY IS
CANCELLED...
LAT...LON 3180 9650 3179 9653 3181 9671 3207 9690
3233 9637 3230 9630 3224 9626 3219 9616
3218 9618 3215 9616 3215 9610 3209 9612
3208 9611 3208 9607 3202 9606
TIME...MOT...LOC 1049Z 301DEG 26KT 3202 9657
$$
TXC349-311115-
/O.CON.KFWD.SV.W.0160.000000T0000Z-120531T1115Z/
NAVARRO TX-
549 AM CDT THU MAY 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR NAVARRO COUNTY...
AT 549 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 4 MILES WEST OF OAK VALLEY...MOVING SOUTHEAST AT 30
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
OAK VALLEY...RETREAT AND CORSICANA AROUND 555 AM CDT...
ANGUS...MUSTANG AND POWELL AROUND 605 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3180 9650 3179 9653 3181 9671 3207 9690
3233 9637 3230 9630 3224 9626 3219 9616
3218 9618 3215 9616 3215 9610 3209 9612
3208 9611 3208 9607 3202 9606
TIME...MOT...LOC 1049Z 301DEG 26KT 3202 9657
$$
DUNN966
WWUS54 KFWD 311114
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
614 AM CDT THU MAY 31 2012
TXC349-311124-
/O.EXP.KFWD.SV.W.0160.000000T0000Z-120531T1115Z/
NAVARRO TX-
614 AM CDT THU MAY 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR NAVARRO COUNTY EXPIRES AT 615
AM CDT...
AT 614 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM. THIS STORM IS ALSO PRODUCING
FREQUENT CLOUD TO GROUND LIGHTNING. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 3180 9650 3179 9653 3181 9671 3207 9690
3233 9637 3230 9630 3224 9626 3219 9616
3218 9618 3215 9616 3215 9610 3209 9612
3208 9611 3208 9607 3202 9606
TIME...MOT...LOC 1114Z 301DEG 26KT 3193 9639
$$
DUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:55 AM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, May 31, 3:55 AM CDT, 1 hour 18 minutes before
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
Hazardous weather outlook, May 31, 4:35 AM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 435 AM CDT THU MAY 31 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011000- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 435 AM CDT THU MAY 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH TEXAS TODAY. A FEW STORMS MAY BECOME SEVERE...ESPECIALLY THIS AFTERNOON SOUTHEAST OF A CANTON...HILLSBORO TO GOLDTHWAITE LINE. LARGE HAIL...DAMAGING WINDS AND CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY HAZARDS. THUNDERSTORM CHANCES WILL END FROM NORTH TO SOUTH THIS AFTERNOON AS DRIER AIR FILTERS IN BEHIND A COLD FRONT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON...GENERALLY SOUTHEAST OF A CANTON...HILLSBORO...TO GOLDTHWAITE LINE.
In the hours before
Special weather statement, May 31, 1:11 AM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
111 AM CDT THU MAY 31 2012
TXZ134-146-310645-
ELLIS TX-NAVARRO TX-
111 AM CDT THU MAY 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN ELLIS COUNTY
NAVARRO COUNTY
AT 111 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES EAST OF ENNIS...MOVING SOUTHEAST AT 45
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALMA...ANGUS...BARDWELL...
BARRY...BLOOMING GROVE...CORSICANA...DAWSON...ENNIS...FERRIS...
ITALY...KERENS...NAVARRO AND PALMER.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3180 9650 3182 9671 3206 9689 3206 9693
3215 9701 3255 9669 3255 9653 3253 9650
3244 9648 3241 9644 3235 9645 3230 9630
3226 9628 3220 9617 3217 9618 3215 9610
3209 9612 3208 9606 3203 9606
TIME...MOT...LOC 0611Z 295DEG 38KT 3232 9657
CAVANAUGHSpecial weather statement, May 31, 1:52 AM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
152 AM CDT THU MAY 31 2012
TXZ146-310715-
NAVARRO TX-
152 AM CDT THU MAY 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NAVARRO COUNTY
AT 152 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF CORSICANA...MOVING
SOUTHEAST AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ANGUS...KERENS AND NAVARRO.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3182 9646 3190 9670 3191 9669 3223 9624
3200 9607
TIME...MOT...LOC 0652Z 302DEG 25KT 3197 9639Special weather statement, May 31, 2:02 AM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
202 AM CDT THU MAY 31 2012
TXZ146-147-310730-
FREESTONE TX-NAVARRO TX-
202 AM CDT THU MAY 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
FREESTONE COUNTY
SOUTHEASTERN NAVARRO COUNTY
AT 202 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF CORSICANA...MOVING
SOUTHEAST AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ANGUS...FAIRFIELD...
KERENS...NAVARRO...TEAGUE...WORTHAM AND FAIRFIELD LAKE STATE PARK.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3142 9623 3180 9650 3202 9653 3221 9616
3221 9615 3217 9618 3214 9610 3208 9611
3208 9606 3195 9606 3195 9602 3193 9601
3188 9603 3187 9597 3179 9599 3177 9588
3170 9588 3170 9583 3164 9579
TIME...MOT...LOC 0702Z 311DEG 30KT 3192 9630
CAVANAUGHSpecial weather statement, May 31, 2:06 AM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 AM CDT THU MAY 31 2012
TXZ091-092-102-103-310800-
DENTON TX-MONTAGUE TX-WISE TX-COOKE TX-
206 AM CDT THU MAY 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
COOKE COUNTY
DENTON COUNTY
MONTAGUE COUNTY
WISE COUNTY
AT 205 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
AREA OF STRONG THUNDERSTORMS ALONG A LINE FROM BOWIE TO DENTON. AN
OUTFLOW BOUNDARY IS ALSO MOVING THROUGH THE REGION AND THIS WILL
ENHANCE THE WIND POTENTIAL. VERY HEAVY RAIN AND WIND GUSTS TO 55 MPH
ARE LIKELY WITH THESE STORMS.
LAT...LON 3400 9768 3391 9759 3392 9748 3382 9744
3392 9721 3376 9718 3372 9711 3383 9706
3385 9709 3385 9703 3394 9700 3395 9695
3343 9696 3341 9686 3303 9684 3302 9790
3343 9792 3346 9798 3388 9798 3386 9783
TIME...MOT...LOC 0705Z 268DEG 19KT 3362 9770
85/NHSpecial weather statement, May 31, 2:32 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
232 AM CDT THU MAY 31 2012
TXZ147-148-310800-
FREESTONE TX-ANDERSON TX-
232 AM CDT THU MAY 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN FREESTONE COUNTY
ANDERSON COUNTY
AT 232 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF FAIRFIELD...MOVING EAST AT
30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE FRANKSTON...PALESTINE AND
FAIRFIELD LAKE STATE PARK.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3160 9571 3165 9575 3160 9577 3162 9579
3153 9600 3191 9625 3199 9610 3208 9543
3201 9541 3200 9544 3193 9542 3185 9544
3183 9541 3177 9539 3175 9535 3170 9533
TIME...MOT...LOC 0732Z 286DEG 28KT 3186 9600
CAVANAUGHSpecial weather statement, May 31, 3:07 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
307 AM CDT THU MAY 31 2012
TXZ148-310830-
ANDERSON TX-
307 AM CDT THU MAY 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN ANDERSON COUNTY
AT 307 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES WEST OF JACKSONVILLE...MOVING EAST AT 45
MPH.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3164 9572 3165 9574 3202 9580 3205 9571
3209 9542 3201 9542 3200 9544 3195 9544
3193 9542 3185 9544 3182 9540 3177 9539
3173 9533
TIME...MOT...LOC 0807Z 278DEG 41KT 3199 9546
DUNNThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:16 PM CDT | Special Weather Statement | FWD | Comanche, Coryell, Hamilton, Lampasas, Mills | 59 min |
| May 30, 9:12 PM CDT | Severe Thunderstorm Warning | FWD | Young | 63 min |
| May 30, 9:34 PM CDT | Special Weather Statement | FWD | Cooke | 26 min |
| May 30, 9:54 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 66 min |
| May 30, 10:08 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 52 min |
| May 30, 10:17 PM CDT | Special Weather Statement | FWD | Denton | 58 min |
| May 30, 10:38 PM CDT | Special Weather Statement | FWD | Eastland, Erath, Palo Pinto, Stephens | 22 min |
| May 30, 10:47 PM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| May 30, 10:54 PM CDT | Special Weather Statement | FWD | Parker, Wise | 36 min |
| May 30, 10:57 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 33 min |
| May 30, 11:17 PM CDT | Special Weather Statement | FWD | Parker, Tarrant | 28 min |
| May 30, 11:19 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 41 min |
| May 30, 11:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| May 30, 11:42 PM CDT | Special Weather Statement | FWD | Denton | 33 min |
| May 30, 11:53 PM CDT | Special Weather Statement | FWD | Rockwall | 37 min |
| May 30, 11:56 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 28 min |
| May 31, 12:05 AM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 25 min |
| May 31, 12:07 AM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rockwall, Van Zandt | 53 min |
| May 31, 12:12 AM CDT | Severe Thunderstorm Warning | FWD | Erath | 23 min |
| May 31, 12:37 AM CDT | Special Weather Statement | FWD | Dallas | 38 min |
| May 31, 1:11 AM CDT | Special Weather Statement | FWD | Ellis, Navarro | 34 min |
| May 31, 1:52 AM CDT | Special Weather Statement | FWD | Navarro | 23 min |
| May 31, 2:02 AM CDT | Special Weather Statement | FWD | Freestone | 28 min |
| May 31, 2:06 AM CDT | Special Weather Statement | FWD | Cooke, Denton, Montague, Wise | 54 min |
| May 31, 2:32 AM CDT | Special Weather Statement | FWD | Anderson | 28 min |
| May 31, 3:07 AM CDT | Special Weather Statement | FWD | Anderson | 23 min |
| May 31, 6:07 AM CDT | Special Weather Statement | FWD | Limestone | 23 min |
| May 31, 6:08 AM CDT | Special Weather Statement | FWD | Tarrant | 37 min |
| May 31, 6:11 AM CDT | Special Weather Statement | FWD | Limestone | 19 min |
| May 31, 6:31 AM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 59 min |
| May 31, 7:09 AM CDT | Special Weather Statement | FWD | Leon, Robertson | 36 min |
| May 31, 7:24 AM CDT | Areal Flood Advisory | FWD | Tarrant | 96 min |
| May 31, 7:34 AM CDT | Severe Thunderstorm Warning | FWD | Leon | 56 min |
| May 31, 7:47 AM CDT | Special Weather Statement | FWD | Parker | 28 min |
| May 31, 7:54 AM CDT | Special Weather Statement | FWD | Hill | 36 min |
| May 31, 7:55 AM CDT | Special Weather Statement | FWD | Limestone | 35 min |
| May 31, 8:07 AM CDT | Special Weather Statement | FWD | Johnson | 23 min |
| May 31, 8:23 AM CDT | Special Weather Statement | FWD | Hood | 37 min |
| May 31, 8:47 AM CDT | Special Weather Statement | FWD | Hill, Somervell | 28 min |
| May 31, 9:01 AM CDT | Special Weather Statement | FWD | Erath | 29 min |
| May 31, 9:19 AM CDT | Special Weather Statement | FWD | Bosque | 26 min |
| May 31, 9:38 AM CDT | Special Weather Statement | FWD | Erath | 37 min |
| May 31, 9:46 AM CDT | Special Weather Statement | FWD | McLennan | 29 min |
| May 31, 10:04 AM CDT | Special Weather Statement | FWD | Coryell | 26 min |
| May 31, 10:17 AM CDT | Special Weather Statement | FWD | Falls, Robertson | 28 min |
| May 31, 10:34 AM CDT | Special Weather Statement | FWD | Comanche | 26 min |
| May 31, 10:37 AM CDT | Special Weather Statement | FWD | Bell | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.